Please use this identifier to cite or link to this item:
Title: On a class of semigroups with symmetric presentations
Authors: Campbell, CM
Robertson, EF
Thomas, RM
First Published: Dec-1993
Citation: SEMIGROUP FORUM, 1993, 46 (1), pp. 286-306
DOI Link: 10.1007/BF02573573
ISSN: 0037-1912
eISSN: 1432-2137
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.